# SDR UALA2012032701931

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 74,597 hours, 22,932 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR S-14L BENT STA 630 REF SCAL LP 9664075.  REPAIR ACCOMPLISHED ON SCAL NON ROUTINE 9664075.  ALSO SEE PTT 5972065 FOR ADDITIONAL INFORMATION.
